# SDR SWAA2015113046570

- Difficulty date: November 18, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 56,373 hours, 32,661 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD WEB CRACKED AT BS 663.75 OF LT AT AIR CONDITIONING BAY.  REPAIRED WEB IAW EA.
